... stomach and feeling sick alot, i also calculated i drank 6 litres of fluid in one day, the thirst is driving me nuts anyone else had this any advice would be appreciated
Have you checked the Tolvaptan "Side Effects" and/or Interactions checker (if you are on other meds... or drink grapefruit juice, I find it interacts with a great deal of medications... ). If you are extremely worried maybe call your doctor as soon as available to do so... better to be safe than sorry. I think that you should check the side effects, and If it were me, I would PERSONALLY . I know that dry mouth is a "normal" side effect. And it say's to contact your physician if you haven't urinated, or are unable to... are you meaning gas on your stomach, or constipation? Or like you have drank too much liquid and you can't pass it? Or something like nausea? Definitely check out the "Drugs A-Z" and "Side Effects" as well as the "Interactions Checker" and call your Doctor whenever you are able. Best of luck. Sorry I couldn't be of more help.
- Tolvaptan Information for Consumers
- Tolvaptan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tolvaptan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2010 • 1 answer
Posted 5 Feb 2015 • 1 answer
Posted 19 Sep 2017 • 1 answer
Posted 19 Oct 2017 • 1 answer
Posted 19 Jun 2018 • 1 answerFAQ by Drugs.com